Scholion.ai

A Duality Theorem for Nonlinear Programming

S. M. Sinha

Management Science · 1966 · Volume 12 · Issue 5

DOI: 10.1287/mnsc.12.5.385

Abstract

One reasonable formulation of stochastic linear programming problem leads to a deterministic nonlinear programming problem where the non-linearity occurs in the objective function as the sum of square roots of positive semi-definite quadratic forms. It may, however, be difficult to solve this problem directly because of the nondifferentiability of the terms in the objective function. The present paper establishes a dual to the nonlinear programming problem of which a solution may be easily obtained. A solution of the dual then helps to obtain a solution of the original problem.

Enable JavaScript for citation tools and additional paper interactions.